MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM, 45MM; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS

ORTHOPEDIATRICS, INC 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM, 45MM; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Customer has not returned the product to orthogeriatrics for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following the placement of a response spine construct, it was found that a screw fractured on the right side at l3.The patient underwent a revision procedure to replace the fractured screw and to extend the construct to l4.No additional patient consequences were reported.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM, 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw IN 46582
MDR Report Key8671958
Report Number3006460162-2019-00021
Device Sequence Number18893393
Product Code OSH
UDI-Device Identifier00841132100332
UDI-Public(01)00841132100332(10)045888-G
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1300-0645
Device Lot Number045888-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;